# SDR USAA2012112900007

- Difficulty date: October 19, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN FUSELAGE SKIN AT BS 984, S25R.  REPAIRED FUSELAGE SKIN AT BS 984, S25R IAW B737 SRM 53-00-01-2R-31 FIG 201 DETAIL XVIII.
